# SDR TWAA0100918

- Difficulty date: January 10, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 24,647 hours, 11,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT MEMBRANE BETWEEN STA 1271 AND 1309 AT STRINGER 18R WAS CRACKED AND CORRODED.  CLEANED LIGHT CORROSION PER SPM 6-80-01 AND SRM 51-10-03.  TREATED AND INSTALLED MEMBRANE REPAIR PER SRM 53-05, FIG 96.
